# SDR CA001026017

- Difficulty date: October 10, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Lear 35A
- Aircraft time: 10,343 hours
- Engine: Garrtt TFE7312
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Part number: 4034300
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FAULTY PILOT TRIM SWITCH CAUSED VERTICAL VOLTAGE BLEEDING WHICH PREVENTED PROPER HORIZONTAL STAB TRIMMING WITH AUTOPILOT ENGAGED. THE SET SCREW HOLDING THE SWITCH IN PLACE HAD BROKEN THROUGH THE SIDE OF THE SWITCH ALLOWING THE BROKEN PIECES INSIDE THE SWITCH WHICH OVERTIME CAUSED THE MALFUNCTION OF THE SWITCH.
